Access count of this item: 57

Files in This Item:
File Description SizeFormat 
0537-1.pdf412.68 kBAdobe PDFView/Open
Title: WEAKLY UNIFORMLY DISTRIBUTED SEQUENCES OF INTEGERS
Authors: NAGASAKA, KENJI
Issue Date: Oct-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 537
Start page: 1
End page: 10
URI: http://hdl.handle.net/2433/98701
Appears in Collections:Number Theory and Its Applications for Numerical Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.